# SDR DHL2003740518

- Difficulty date: February 3, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 580 IS DENTED AND CRACKED BETWEEN STR 16R-17R.  REMOVED DAMAGED AREA, NO CRACK FOUND.  FABRICATED REPAIR PART FROM 7075-T6 .063 AL PER SRM 51-40-3.  TREATED, PRIMED AND INSTALLED PER SRM 51-40-3 FIG 1.
